# SDR SWAA2025010682671

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8778Q
- Make and model: Boeing 737-8
- Aircraft serial: 67513
- Aircraft time: 7,610 hours, 3,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 141BW HAS MUTIPLE CRACKS COMING FROM CAPSTRIP AREA  ACCOMPLISHED REPAIR PER EA M-21-125-00669 REF. TTG8Q00XXZSV.
